An algorithm for partitions
Author: Melvyn B. Nathanson
Journal: Proc. Amer. Math. Soc. 52 (1975), 121-124
MSC: Primary 10A45
MathSciNet review: 0379353
Full-text PDF Free Access
Abstract: A class of algorithms is described to represent the positive integers as sums of elements in a prescribed sequence of integers, and results are obtained on the densities of the integers that can be represented by such partitions with a bounded number of summands.
I. Kátai, Some algorithms for the representation of natural numbers, Acta Sci. Math. (Szeged) 30 (1969), 99-105. MR 39 #1393.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A45
Retrieve articles in all journals with MSC: 10A45